Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2813 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937514 PUB
 
2008 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937382
Narrative Theory Meets Blending: Multiperspectivity Reconsidered
Hartner M (2008)
In: The Literary Mind. Schlaeger J, Stedman G (Eds); REAL, 24. Tübingen: Narr: 181-194.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636506
Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes
Bogachev VI, Röckner M, Shaposhnikov SV (2008)
Theory of Probability & Its Applications 52(2): 209-236.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592104
Existence and uniqueness of nonnegative solutions to the stochastic porous media equation
Barbu V, Da Prato G, Röckner M (2008)
Indiana University Mathematics Journal 57(1): 187-211.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588038
Infinite dimensional Kolmogorov operators with time dependent drift coefficients
Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 77(2): 276-280.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587187
Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions
Röckner M, Schmuland B, Zhang X (2008)
Condensed Matter Physics 11(2): 247-259.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636734
Non-monotone stochastic generalized porous media equations
Röckner M, Wang F-Y (2008)
Journal of Differential Equations 245(12): 3898-3935.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586510
Parabolic equations for measures on infinite-dimensional spaces
Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 78(1): 544-549.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
On parabolic equations for measures
Bogachev VI, Da Prato G, Röckner M (2008)
Communications in Partial Differential Equations 33(3): 397-418.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588421
Bounds for the Perron root using max eigenvalues
Elsner L, van den Driessche P (2008)
Linear Algebra and its Applications 428(8-9): 2000-2005.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122 PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Nonlinear Stability of Rotating Patterns
Beyn W-J, Lorenz J (2008)
Dynamics of Partial Differential Equations 5(4): 349-400.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Freezing multipulses and multifronts
Beyn W-J, Selle S, Thümmler V (2008)
SIAM Journal on Applied Dynamical Systems 7(2): 577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Shadowing for discrete approximations of abstract parabolic equations
Beyn W-J, Piskarev S (2008)
Discrete and Continuous Dynamical Systems-Series B 10(1): 19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
On r-periodic orbits of k-periodic maps
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Nonlinear dirac operator and quaternionic analysis
Haydys A (2008)
Communications in Mathematical Physics 281(1): 251-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
HyperKähler and quaternionic Kähler manifolds with S-1-symmetries
Haydys A (2008)
Journal of Geometry and Physics 58(3): 293-306.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Displays and formal p-divisible groups
Lau E (2008)
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344 OA
A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations
Herr S (2008)
Proceedings of the American Mathematical Society 136(8): 2881-2886.
PUB | DOI | Download (ext.) | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data
Grünrock A, Herr S (2008)
SIAM Journal on Mathematical Analysis 39(6): 1890-1920.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung